Holomorphic sectional curvature on an integrated contact metric structure manifold

AUTHOR AND
AFFILIATION

Shalini Singh (shalini.bhu4@gmail.com)
Department of Mathematics, Faculty of Science, Banaras Hindu University, Varanasi – 221005 (INDIA)

KEYWORDS:

manifold , structure manifold, integrated contact metric structure manifold, Riemannian metric, vector field

Issue Date:

December 2009

Pages:

655-658

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.21 – No.3

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In the present paper, after defining an integrated contact metric structure manifold I have studied holomorphic sectional curvature and some properties which are of great geometrical importance.

Copy the following to cite this Article:

S. Singh, “Holomorphic sectional curvature on an integrated contact metric structure manifold”, Journal of Ultra Scientist of Physical Sciences, Volume 21, Issue 3, Page Number 655-658, 2018

Copy the following to cite this URL:

S. Singh, “Holomorphic sectional curvature on an integrated contact metric structure manifold”, Journal of Ultra Scientist of Physical Sciences, Volume 21, Issue 3, Page Number 655-658, 2018

Available from: http://www.ultrascientist.org/paper/1237/


In the present paper, after defining an integrated contact metric structure manifold I have studied holomorphic sectional curvature and some properties which are of great geometrical importance.